MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 1013731
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during removal interaction with the guiding catheter and/or other devices resulted in the reported tip material separation.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the left tibial artery with calcification.For post dilatation, an armada 18 balloon was used successfully with the ht command 18 st guide wire (gw); however, during removal of the bdc and gw at completion of the procedure, the tip of the gw became separated in the guide catheter.The separated tip remained in the guide catheter and was able to be removed with the guide catheter.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22470213
Report Number2024168-2025-07094
Device Sequence Number7904857
Product Code DQX
UDI-Device Identifier08717648212130
UDI-Public(01)08717648212130(11)250224(17)270131(10)5022461
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013731
Device Catalogue Number1013731
Device Lot Number5022461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARMADA 18 BALLOON
Patient SexUnknown